# SDR DALA2024101210013

- Difficulty date: October 12, 2024
- Submitted: October 12, 2024
- Operation: Air carrier
- Aircraft: N114DN
- Make and model: Airbus A321-211
- Aircraft serial: 10122
- Aircraft time: 11,884 hours, 5,322 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 1014, FA REPORTS FAINT BURNING SMELL FROM FWD GALLEY AIRCRAFT LEFT OVEN. TURNED OFF OVEN AND SMELL DISSIPATED. CORRECTIVE ACTION: FOUND FWD GALLEY OVEN AT LOCATION 104 TO HAVE BURNT METAL ODOR WHEN RUNNING. REPLACED OVEN 104. (LP 6732528)
